Alert archive / California / Frost Advisories in 2013
Frost Advisory 34, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Nov 3, 2013, 1:16 AM PST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2013, 1:16 AM PST (09:16 UTC)
- Expired
- Nov 3, 2013, 8:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
740 WWUS76 KEKA 030916 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 116 AM PST SUN NOV 3 2013 CAZ003-031600- /O.NEW.KEKA.FR.Y.0034.131103T0916Z-131103T1600Z/ /O.CON.KEKA.FZ.A.0006.131104T0900Z-131104T1700Z/ NORTH COAST INTERIOR- 116 AM PST SUN NOV 3 2013 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * TIMING...AREAS OF FROST ARE EXPECTED EARLY THIS MORNING WITH TEMPERATURES IN THE LOW TO MID 30S. WIDESPREAD FREEZING CONDITIONS ARE EXPECTED LATE SUNDAY NIGHT INTO MONDAY MORNING. * LOW TEMPERATURES...UPPER 20S TO LOWER 30S...COLDEST SUNDAY NIGHT INTO MONDAY MORNING. * LOCATIONS...INTERIOR VALLEYS OF DEL NORTE AND HUMBOLDT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$ CAZ076-031600- /O.CON.KEKA.FZ.A.0006.131104T0900Z-131104T1700Z/ MENDOCINO INTERIOR- 116 AM PST SUN NOV 3 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. * TIMING...PATCHY FROST IS POSSIBLE THIS MORNING WITH TEMPERATURES IN THE LOW TO MID 30S. WIDESPREAD FREEZING CONDITIONS ARE EXPECTED LATE SUNDAY NIGHT INTO MONDAY MORNING. * LOW TEMPERATURES...UPPER 20S TO LOWER 30S...COLDEST SUNDAY NIGHT INTO MONDAY MORNING. * LOCATIONS...INTERIOR VALLEYS OF MENDOCINO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 2, 4:30 PM PDT, 9 hours 46 minutes earlier.
Area forecast discussion, Nov 2, 4:30 PM PDT, 9 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
430 PM PDT SAT NOV 2 2013
.SYNOPSIS...A COLDER AIRMASS WILL PERSIST OVER THE REGION
FOR THE NEXT FEW DAYS. WARMER WEATHER WILL RETURN BY
MIDWEEK AS WEAK HIGH PRESSURE BUILDS BACK IN OVER THE WESTERN
STATES.
&&
.DISCUSSION...A POST FRONTAL COLD AIR MASS WILL SAG ACROSS THE
REGION THROUGH THE REMAINDER OF THE WEEKEND AND MONDAY. SOME AREAS
MAY SEE FROST TONIGHT...ESPECIALLY COLDEST INTERIOR VALLEY LOCATIONS
AND LOCALLY FAVORED AREAS ALONG THE COAST. BY TOMORROW NIGHT AND
INTO MONDAY...OVERNIGHT TEMPERATURES WILL LIKELY FALL BELOW FREEZING
ACROSS MANY INTERIOR AREAS...THOUGH NOTHING THAT IS PARTICULARLY
UNUSUAL FOR THIS TIME OF YEAR. A FREEZE WATCH HAS BEEN ISSUED FOR
INTERIOR AREAS OF MENDOCINO COUNTY AND NORTH COAST INTERIOR VALLEYS
FOR EARLY MONDAY MORNING. ALTHOUGH SOME NORTHERLY WINDS WILL PERSIST
EXPECTING THAT MUCH OF THE LOW LEVEL WINDS TO DECOUPLE ACROSS THE
LOWER ELEVATION VALLEYS. A WARM FRONT WILL ADVANCE TOWARD THE
PACIFIC NORTHWEST COAST ON MONDAY INTO TUESDAY BRINGING ANOTHER
CHANCE OF LIGHT WARM FRONTAL PRECIPITATION TO AREAS FROM CAPE
MENDOCINO NORTH. GENERALLY LIGHT RAIN IS EXPECTED WITH ONLY A FEW
HUNDREDTHS OF AN INCH FORECAST AT THIS TIME. THE REGION WILL THEN
DRY OUT TUESDAY NIGHT INTO WEDNESDAY AS RIDGING BUILDS BACK ALOFT
OVER THE WEST COAST. CHANCES FOR RAIN ARE DIMINISHING FOR THURSDAY
AS THE GFS AND ECMWF NOW INDICATING A MORE NORTHERLY TRACK FOR THE
ONCE PROMISING FRONT. A LARGER LOW PRESSURE SYSTEM MAY BRING
WIDESPREAD RAINFALL TO THE REGION NEXT WEEKEND.
&&
.AVIATION...A DRY AND BRISK NORTHERLY FLOW SHOULD KEEP AIRPORT
TERMINALS UNDER MAINLY VFR CONDITIONS THROUGH THE NEXT TAF
CYCLE. THERE IS A SMALL CHANCE OF BRIEF MVFR CONDITIONS DUE TO
EARLY MORNING GROUND FOG OR STRATUS ALONG THE COAST AND VALLEY
LOCATIONS.
&&
.MARINE...NORTH WINDS AND SEAS WILL CONTINUE TO INCREASE THIS
AFTERNOON AND EVENING IN THE WAKE OF A COLD FRONT. FREQUENT GALE
FORCE GUSTS ARE EXPECTED IN THE SOUTHERN OFFSHORE WATERS THIS
AFTERNOON AND CONTINUING OCCASIONALLY THRU SUN EVENING. STEEP SHORT
PERIOD SEAS WILL CONTINUE TO BUILD THRU TONIGHT AND THEN GRADUALLY
SUBSIDE SUN AND MON. A NW SWELL TRAIN WILL ARRIVE MONDAY MORNING
WITH PERIODS AROUND 21 TO 24 SECONDS. THE SWELL WILL BUILD MON NIGHT
INTO TUE AND BECOME THE DOMINANT GROUP BY TUE. THERE IS A SLIGHT
THREAT OF SNEAKER WAVE ACTIVITY ON MONDAY AS THE FORERUNNERS ARRIVE
AND PERHAPS INTO TUE.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH IN EFFECT FOR CAZ003 AND CAZ076 LATE SUNDAY NIGHT
THROUGH MONDAY MORNING.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 9 AM PDT THIS MORNING TO 2 PM PST
SUNDAY PZZ450.
SMALL CRAFT ADVISORY FROM 9 AM PDT THIS MORNING TO 8 PM PST
SUNDAY PZZ470.
SMALL CRAFT ADVISORY FROM 3 PM PDT THIS AFTERNOON TO 8 AM PST
MONDAY PZZ455.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 3 PM PDT THIS
AFTERNOON PZZ475.
GALE WARNING FROM 3 PM PDT THIS AFTERNOON TO 8 AM PST
SUNDAY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 2, 4:28 PM PDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 428 PM PDT SAT NOV 2 2013 CAZ003-076-032330- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 428 PM PDT SAT NOV 2 2013 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. FROST IS POSSIBLE LATE TONIGHT ALONG COLDEST INTERIOR VALLEY LOCATIONS OF MENDOCINO...HUMBOLDT AND DEL NORTE COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FREEZE WATCH IS CURRENTLY IN EFFECT FOR SUNDAY NIGHT THROUGH MONDAY MORNING. SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR INTERIOR VALLEY LOCATIONS OF MENDOCINO...HUMBOLDT AND DEL NORTE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-032330- REDWOOD COAST-MENDOCINO COAST- 428 PM PDT SAT NOV 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. ISOLATED AREAS OF FROST ARE POSSIBLE TONIGHT ACROSS INTERIOR COASTAL VALLEYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MORE WIDESPREAD FROST IS POSSIBLE SUNDAY NIGHT THROUGH MONDAY MORNING ACROSS INTERIOR COASTAL VALLEYS AND COASTAL PLAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-032330- UPPER TRINITY RIVER- 428 PM PDT SAT NOV 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:49 AM PST | Hazardous Seas Warning | EKA | 17 hr | |
| Nov 3, 9:03 AM PST | Freeze Warning | EKA | 24 hr | |
| Nov 3, 3:08 PM PST | Frost Advisory | EKA | 18 hr |
Nearby
Frost Advisories in California, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.